Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32, Issue 6, Pages 371-381
http://dx.doi.org/10.1155/S0161171202110301

Wave splitting for first-order systems of equations

1Department of Mathematics, DIMA, University of Genoa, Via Dodecaneso 35, Genoa 16146, Italy
2Biophysical and Electronic Engineering Department, DIBE, University of Genoa, Via Opera Pia 11a, Genoa 16145, Italy

Received 23 October 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Caviglia and A. Morro, “Wave splitting for first-order systems of equations,” International Journal of Mathematics and Mathematical Sciences, vol. 32, no. 6, pp. 371-381, 2002. https://doi.org/10.1155/S0161171202110301.